Effects of depo provera shot

This is my second time on the shot. I was originally on birth control pills and then switched to the shot. I remember it caused me all kinds of uncomfortable side effects. Then I switched back to pill but I had to get off that due to my migraines with auras. Now I'm back on the shot. I regret getting back on it. I forgot how badly it affected me. Yesterday was hell. I felt all weak and I started sweating profusely within like 2 minutes of working out. I'm super sensitive to light and ive gained 20 pounds. I've only been on this shot for 7 weeks.. it's ridiculous.. I'm extremely tired as well at a certain point in the day. My anxiety has gotten a lot worse. Anybody ever deal with this?

1 Reply

oldestnewest
  • I had the worst experience EVER being on the depo shot ! I was in and out of the hospital for 3 months due to migraines, numbness. Just SO MUCH ! Honestly that was one of the worst choices I made. Never again will I take birth control ! 

You may also like...